# SDR VNAA2019060351101

- Difficulty date: May 5, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 7,948 hours, 7,266 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525015
- Part serial: SPP160669
- Condition: Abnormal
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MSG INFLIGHT.  R&R NLG STEERING MANIFOLD HARNESS IAW AMM 32-51-50-000/400-801 OPS CHECK GOOD
